# SDR 9808199308

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48089
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY LIGHTS IN FORWARD CABIN INOPERATIVE.  REPAIRED BROKEN WIRING, OPERATIONAL CHECK NORMAL.
